# SDR KBMA113839

- Difficulty date: May 10, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: 206001020029
- Part serial: MS738
- Condition: Damaged
- Location: T/R Control
- Part time: 12,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL TUBE IS SCARRED BEYOND LIMITS.  REPLACED WITH SERVICEABLE UNIT.
